Formal power series in several variables

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)44-57
JournalNOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS
Volume25
Issue number4
DOIs
Publication statusPublished - 2019
Publication typeA1 Journal article-refereed

Keywords

  • Arithmetical functions in several variables
  • Cumulants
  • Derivative
  • Exponential function
  • Formal power series
  • Logarithm

Publication forum classification

  • Publication forum level 1

Cite this